4 doctors weighed in:

After having a shot is it normal to have a knot under the injection site?

4 doctors weighed in
Dr. Harold Mandel
General Practice
2 doctors agree

In brief: Yes

It is not unusual to have swelling like this under the injection site.
There could be some local bleeding and than an inflammatory reaction to the foreign substances in the body. This should go away in a fairly short time.

In brief: Yes

It is not unusual to have swelling like this under the injection site.
There could be some local bleeding and than an inflammatory reaction to the foreign substances in the body. This should go away in a fairly short time.
Dr. Harold Mandel
Dr. Harold Mandel
Thank
Dr. Dan Fisher
Internal Medicine

In brief: Yes.

This is not unusual at all.
The swelling may come from the injected fluid itself, small amount of swelling, maybe some local bleeding and later an inflammatory reaction which is a normal response to foreign substances in the body.

In brief: Yes.

This is not unusual at all.
The swelling may come from the injected fluid itself, small amount of swelling, maybe some local bleeding and later an inflammatory reaction which is a normal response to foreign substances in the body.
Dr. Dan Fisher
Dr. Dan Fisher
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
21 years in practice
163K people helped
Continue
111,000 doctors available
Read more answers from doctors